# SDR SWIA200820284

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 14,136 hours, 12,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT REARWARD FACING EXTERIOR EMERGENCY WING LIGHT ON RIGHT SIDE IS INOP (FLT 5805).  RELAMPED EMERGENCY LIGHT.
